# SDR JR2R20240517222

- Difficulty date: May 17, 2024
- Submitted: May 17, 2024
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N85340
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000562
- Aircraft time: 16,353 hours, 9,711 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17092564005
- Condition: Corroded
- Location: Fuselage
- Part time: 16,353 hours, 9,711 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BELOW THE FWD CARGO DOOR CUT-OUT CORRODED IN MULTIPLE LOCATIONS.  REPAIRED
